Please use this identifier to cite or link to this item:
標題: "Time" as a Variable in Demand Equations
作者: Hou, Hope C.C.
出版社: 臺中市:國立中興大學
Project: 農業經濟半年刊, Issue 3, Page(s) 259-266.
Appears in Collections:第03期

Files in This Item:
File SizeFormat Existing users please Login
150108-5.pdf265.2 kBAdobe PDFThis file is only available in the university internal network    Request a copy
Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.